RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2019, Volume 60, Number 1, Pages 194–200 (Mi smj3069)  

Generalized rigid metabelian groups

N. S. Romanovskiiab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We study the generalized rigid groups ($r$-groups), in the metabelian case in more detail. The periodic $r$-groups are described. We prove that each divisible metabelian $r$-group decomposes as a semidirect product of two abelian subgroups, each metabelian $r$-group independently embeds into a divisible metabelian $r$-group, and the intersection of each collection of divisible subgroups of a metabelian $r$-group is divisible too.

Keywords: soluble group, metabelian group, divisible group.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00100_а
The author was supported by the Russian Foundation for Basic Research (Grant 18-01-00100).


DOI: https://doi.org/10.33048/smzh.2019.60.116

Full text: PDF file (273 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2019, 60:1, 148–152

Bibliographic databases:

UDC: 512.5
MSC: 35R30
Received: 09.03.2018
Revised: 09.03.2018
Accepted:23.05.2018

Citation: N. S. Romanovskii, “Generalized rigid metabelian groups”, Sibirsk. Mat. Zh., 60:1 (2019), 194–200; Siberian Math. J., 60:1 (2019), 148–152

Citation in format AMSBIB
\Bibitem{Rom19}
\by N.~S.~Romanovskii
\paper Generalized rigid metabelian groups
\jour Sibirsk. Mat. Zh.
\yr 2019
\vol 60
\issue 1
\pages 194--200
\mathnet{http://mi.mathnet.ru/smj3069}
\crossref{https://doi.org/10.33048/smzh.2019.60.116}
\elib{http://elibrary.ru/item.asp?id=38682178}
\transl
\jour Siberian Math. J.
\yr 2019
\vol 60
\issue 1
\pages 148--152
\crossref{https://doi.org/10.1134/S0037446619010166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464720000016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065226122}


Linking options:
  • http://mi.mathnet.ru/eng/smj3069
  • http://mi.mathnet.ru/eng/smj/v60/i1/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:67
    References:11
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020